# SDR CA041026004

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,733 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Tube
- Part number: 1B11071
- Condition: Cracked
- Location: Seat
- Part time: 29,378 hours, 33,257 cycles
- Component: Seat
- Component part number: 11083AA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS FOUND ON BOTH TUBE-WELDED BASE OF CO-PILOT'S SEAT ASSY P/N 1108-3AA. TUBE P/N 1B1107-1 AS PER AMI SEATING SYSTEMS COMPONENT MAINTENANCE MANUAL CHAP 25-11-08 , FIGURE 5 , ITEM 540 ON PAGE 1062.
